[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Re: Bump after Insertion



    Two cm in height? That is almost one inch in one hour! What is the
diameter? Is there any skin or tubing fluid discoloration? What was the
angle of the Silhouette before you pushed the back half down on to your
skin? I certainly have had plenty of problems with Sils and the Serter but
nothing like this. Just trying to make some sense out of your description
makes me think of body fluids or an allergic reaction.        Peter 1


> Date: Wed, 19 Jan 2005 21:15:45 -0700
> From: "B&B Danylyshen" <email @ redacted>
> Subject: [IP] Bump after Insertion
> 
> Just wondering if anyone has ever experienced this, and trying to find an
> explanetion for what happened. I wear a paridigm 712 and change infusion
> sets Sunday and Wednesday evening. I use silhouttes and the sil-serter. This
> evening after I inserted the sil, the skin around the cannula swelled up
> over 2 cm or so. The sinsertion site was to the left and in line with my
> navel, on the side of my stomach. Could this be a muscle or did I do some
> major bruising in there when I inserted. I only inserted an hour ago so
> haven't tested BS to see if things are going out of whack.
> 
> Has anyone else experienced this? 
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org